# SDR DALA2020012700624

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 94,589 hours, 12,909 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Failed
- Location: Temp Bulb
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN THE COCKPIT AND ENTIRE CABIN DURING TAKEOFF, CLIMB AND CRUISE. SECURED THE LEFT PACK AND ODOR DISSIPATED,  PROCESSED CREW SMOKE & FUMES FORM. MAINTEANANCE FOUND DAMAGED CONNECTOR TS433,   REPLACED THE CONNECTOR ASSEMBLY FOR THE LEFT INLET TEMP BULB TS 433. VERIFIED NO ODOR FROM LEFT OR RIGHT RECIRCULATION FANS, NO ODOR DURING NR 1 ENGINE RUN. SYSTEM OPERATION WAS NORMAL.
